# SDR DALA2024101410036

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0605656) FWD CARGO FRAME HAS A DENT AT STA500K STR25L WL 156. REPAIRED FWD CARGO FRAME AT STA 500K STR 25L WL 156 PER B737-900 SRM 53-30-07-2R-1.
